# SDR AALA20180412004

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 92,504 hours, 14,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5192
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  INSTALLED A SERVICEABLE EMERGENCY LIGHT IAW AMM 33-51-01.
